# SDR SWIA201125985

- Difficulty date: April 3, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,693 hours, 37,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT NEAR ROW 2 IS OUT.  (FLT 5191)  REPAIRED BROKEN WIRE AT RED FLOOR EMERGENCY LIGHT AT ROW 2.
